# SDR DALA2016060804432

- Difficulty date: June 7, 2016
- Submitted: June 8, 2016
- Operation: Air carrier
- Aircraft: N998DL
- Make and model: Doug MD-88
- Aircraft serial: 53370
- Aircraft time: 64,043 hours, 46,120 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1380
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON "T", FRAME BS 1380 PROYECTION LONGERON 27RT AT AFT ACC COMPARTMENT.  FRAME WAS REPLACED IAW SRM 51-10-4, SRM 51-30-2, SRM 51-30-5 AND SRM 51-30-1.
